# SDR MWEA010887

- Difficulty date: June 8, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 36,973 hours, 39,711 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON ROTATION AND CLIMB CREW NOTICED STRONG ACIDIC BURNT ODOR IN COCKPIT AND CABIN. INSPECTIONS OF ALL POSSIBLE AREAS FOR ODOR OR FOREIGN SUBSTANCE. LEFT AND RIGHT COALESCER BAGS CHANGED, AIRCRAFT TEST FLOWN.
